# SDR DL757951904

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND RADOME WITH DAMAGED AREA AT RBL 34.5, WL 190, A 1 BY 7 DENT ON RT SIDE.  REPAIRED DAMAGED AREA OF RADOME AS PER SRM 53-10-72 AND PAINTED.
